# SDR UIEA2020011000046

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,802 hours, 17,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE EICAS MESSAGE DISPLAYED. COMPLIED WITH QRH.( ACCOMPLISHED AMM 21-58-00. ALL TESTS PASS. MSG CLEARED. A/C OK FOR SERVICE.  )
